# SDR SWIA200515877

- Difficulty date: November 14, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 28,047 hours, 40,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1149
- Condition: Discharged
- Location: Emergency Light
- Part time: 10,219 hours, 14,119 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SECTION OF FLOOR EMERGENCY LIGHT STRIP INOP.  REPLACED FORWARD CABIN EMERGENCY LIGHT BATTERY PACK ASSY PER MM 33-50-02, OPERATIONAL CHECK GOOD.
